# SDR DALA2018052403569

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 10,043 hours, 3,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DOES NOT OPEN PROPERLY. REMOVED SLIDE AND DOOR LINER. LUBRICATED DOOR MECHANISM. OPS NORMAL, REINSTALLED DOOR LINER PER AMM 52-13. REINSTALLED ORIGINAL SLIDE.
